# SDR SWAA2013051315973

- Difficulty date: May 2, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 35,288 hours, 23,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rub Strip
- Part number: 6545834
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT RUB STRIP UPPER CRACKED AT STA 560 UNDER THE FILLET FAIRING 150AL.  REMOVED AND REPLACED RUB STRIP IAW AMM.
